MathSciNet Relay Station
MathSciNet bibliographic data
MR1862139 (2002i:53049) 53C20 (57R19)
Tang, Zizhou A note on the cohomological below $1/4$-pinching theorem. Proc. Amer. Math. Soc. 130 (2002), no. 2, 577–578 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement